The COVID World post date: October 12th, 2021
KORAT, THAILAND – A 39-year-old man has died 1 week after receiving the AstraZeneca COVID-19 vaccine. Supot Prasarnchai got the shot on Thursday, September 30th at Nong Phluang Hospital. He experienced several symptoms after the injection and his health quickly deteriorated. He was hospitalized on Monday, October 4th where doctors found a ruptured blood vessel in his brain. He died 3 days later.
Supot’s vaccination card:
Supot called his mother, Ms. Nattha, on October 4th to tell her about his symptoms which included high fever, severe headaches, and chills all over his body. His mother recorded the phone call which turned out to be the last time she heard from him.
Nattha says that her son was healthy with no underlying issues. He had quit his job as an electrical engineer and returned to farming, gardening, and cooking at home. She’s now seeking answers for the sudden death of her son:
Please support our ongoing work.